# SDR DALA2016032902390

- Difficulty date: March 28, 2016
- Submitted: March 29, 2016
- Operation: Air carrier
- Aircraft: N894AT
- Make and model: Boeing 717-200
- Aircraft serial: 55046
- Aircraft time: 32,045 hours, 21,682 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CENTER TANK UPPER REAR SPAR CORRODED AT XCW 13, 18, 52, & 59L.  CORROSION ON UPPER CENTER TANK WAS REPAIRED IAW ER/A 543586-14, FASTENER HOLES DAMAGED COMMON TO CORROSION BLENDOUT AREA.  WERE REPAIRED IAW PRI, REV 3, 543589-14 AND ER/A 543589-14, REV ORIGINAL.  ASSOCIATED ER/A 54-358914 ADDED FOR AC 9554.
